# SDR FDEA201906201390

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,163 hours, 27,027 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Flap/Slat System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCOVERED TWO C/B'S PULLED AND  FLAG WITH A WHITE "DANGER DO NOT OPERATE THIS UNIT"  PLACARD. C/B'S "SLAT ALTERNATE POWER AND FLAP  ALTERNATE POWER".   RESETED CB'S "ALT FLAP PWR" & "ALT SLAT PWR" AND  PERFORMED OPERATIONNAL TEST OF FLAP/SLAT  ALTERNATE-(ELECTRIC) DRIVE SYSTEM IAW AMM  27-51-00-5. TEST OK. A/C OK FOR SERVICE.
